I am a 30 year old male. I try to eat healthy most of the time, but there are times I eat fast food. I also drank moderately to heavily over the past 8-10 years. Anywhere from 2-5 drinks a night about 4-6 days per week - mostly shots of hard alcohol.
About a month ago, I started to experience pain and a burning sensation in my upper abdominal area. I also felt very bloated and full after eating. At times, I felt like vomiting, but never did. I was able to belch and relieve myself that way.
2 weeks into this whole ordeal, I went to see my physician and was advised it was probably gastritis and recommended I take Omeprazole. I took a daily 20 mg tablet for about 3 days and then stopped as I began to feel a bit better.
Just the beginning of this week, the symptoms came back.
This time around, there are additional symptoms. I now have trouble (constiaption?) when eliminating bowels. It comes out, but with pain. I also notice that the stool comes out very thin or small pebble-like shaped... And I am not 100%, but it appeared that once there may have been very light blood around the stool. This led me to research and I am kind of scared about colon cancer being a possibility. I havent gone back for a follow-up visit, but started taking the Omepraloze last night.
I hope you quit drinking since that is the worst thing you can do when you have gastritis. Take your meds as directed until they are all. The blood around the stool is probably from passing the hard stools by straining to go no doubt you have "roids". Talk to your doctor about the consistency of your stool if it continues.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.